# SDR VNAA2009050600002

- Difficulty date: May 4, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 11,566 hours, 12,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE IN CLT.  MAINTENANCE INSPECTED AND REPLACED RIVETS, RADOME, AND DRAIN MAST.  WORK WAS DONE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
